MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1365-2230.1995.tb02720.x

Медицинская библиотека · Clinical and experimental dermatology · 1995

Ranitidine-induced photosensitivity.

Todd P, Norris P, Hawk J L, Du Vivier A W

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report the case of a 72-year-old male patient who developed a florid photosensitive eruption while on ranitidine therapy. Ultraviolet A sensitivity was detected by irradiation monochromator testing, suggesting drug-induced photosensitivity. Ranitidine was concluded to be the cause of his photosensitivity since the eruption resolved and the phototest abnormalities returned to normal following cessation of therapy. Similar cases have been reported to the Committee on Safety of Medicines but not published.

Для цитирования: Todd P, Norris P, Hawk J L, Du Vivier A W. Ranitidine-induced photosensitivity.. Clinical and experimental dermatology. 1995. DOI: 10.1111/j.1365-2230.1995.tb02720.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.